Anabolic Extreme Advanced PCT - Messed up my body - AnabolicMinds.com

Anabolic Extreme Advanced PCT - Messed up my body

  1. New Member
    shaamus's Avatar
    Stats
    5'6"   lbs.
    Join Date
    Jan 2010
    Posts
    4
    Rep Power
    59

    Reputation

    Anabolic Extreme Advanced PCT - Messed up my body


    Hi,

    Please could help me, I took propecia 4 years which Messed up my system , however my sexual apetite was still large enough for me not to be affected. Anyhow, I wanted to increase my test levels, while i started training, so I took "anabolic extreme advanced PCT" to help boost my test levels and reduce my esto levels....at first it was fine....that was like 5 months ago...and literally my libido is DEAD....my willy, is like dead....my balls have dried up to the size of sultnans. Please guys could you help, and possibly advise me what to do....as i am really scared....these doctors dnt give a damn.....so unsupportive, and jus say everything is normal.

    I look forward to hearing from you.

    Shaamus

  2. New Member
    ruffrhyder's Avatar
    Stats
    5'8"  150 lbs.
    Join Date
    Nov 2010
    Posts
    49
    Rep Power
    71

    Reputation

    Did you follow dosage and duration recommendations?
  3. Senior Member
    jaydollars's Avatar
    Stats
    5'6"  180 lbs.
    Join Date
    Sep 2009
    Posts
    1,436
    Rep Power
    27389

    Reputation

    Dude, don't blame a little 6-bromo, propecia is the cause here, see your doctor and go see an endo...propecia can f you up, and maybe those effects combined with the AI are making your willy soft
    •   
       

  4. New Member
    shaamus's Avatar
    Stats
    5'6"   lbs.
    Join Date
    Jan 2010
    Posts
    4
    Rep Power
    59

    Reputation

    yeah, but sometimes, i would use the dosage more...man these doctors are proper idiots, they dnt listen or give a **** man...im ****ed up right now, but im not going to give up at all! have u guys taken these supplements before?
  5. Advanced Member
    gaijininjapan's Avatar
    Stats
    5'10"  0 lbs.
    Join Date
    Oct 2010
    Age
    31
    Posts
    650
    Rep Power
    440

    Reputation

    Many people here have use that supplement as well as much harsher supplements. However many people here also do their research before using the supplements. I highly doubt the supplement is whats causing your issue here.

    firstly, how did you decide on that supplement?
    secondly, does your blood test show any imbalances? did your doctor even do a blood test?
    third, have you tried watching new pr0n?
  6. Senior Member
    jaydollars's Avatar
    Stats
    5'6"  180 lbs.
    Join Date
    Sep 2009
    Posts
    1,436
    Rep Power
    27389

    Reputation

    Ask your your doctor for a referral to an endo that is familiar with propecia problems, stop wasting your time on this board, or call around to endos, find one that is used to dealing with propecia and steriod users, don't be afraid to ask. You need someone to look at a complete hormonal panel for you...........or, maybe you just need the blue pill
  7. New Member
    Origen's Avatar
    Stats
    5'10"  174 lbs.
    Join Date
    Dec 2010
    Posts
    3
    Rep Power
    47

    Reputation

    As a beginner,can shrunken nuts come back to full size? I keep reading conflicting reports on different threads..
  8. New Member
    ElDude2012's Avatar
    Stats
    6'0"  210 lbs.
    Join Date
    Dec 2010
    Age
    28
    Posts
    15
    Rep Power
    53

    Reputation

    Dude,

    How old are you? Propecia ****s with your hormones along with AX PCT X-treme. You should do some more research on the chemicals that you put in to your body bro. If you are young (1-23) you have no reason to be taking things like these. They will PERMANENTLY **** up your natural hormone balance in your body. If certain things have not helped already you need to see a doc and get hormone levels checked. If you have not been on any supps for at least six months and you still are having these problems your endocrine system is more than likely shot. If that is so you will need hormone replacement therapy forever and the little blue pill, and to be honest the blue pill may not even work for ya. Sorry bro and good luck.
  •   

      
     

Similar Forum Threads

  1. Advanced weight lifting and body building training
    By aymen99 in forum Training Forum
    Replies: 2
    Last Post: 08-02-2010, 01:29 PM
  2. Body Fortress Super Advanced Whey
    By T-Bone in forum Supplements
    Replies: 22
    Last Post: 02-15-2010, 11:38 PM
  3. is Advanced pct by anabolic extreme good
    By kung fu panda in forum Post Cycle Therapy
    Replies: 1
    Last Post: 11-10-2009, 01:22 PM
  4. Body Fortress Advanced Creatine: Any Thoughts??
    By teribleturtle in forum Supplements
    Replies: 17
    Last Post: 12-18-2008, 12:28 PM
  5. My body is messed up!
    By MetalMX in forum Male Anti-Aging Medicine
    Replies: 11
    Last Post: 05-05-2008, 07:19 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in